On the uniqueness for the spatially homogeneous Boltzmann equation with a strong angular singularity. Fournier, N. & Guérin, H. J. Stat. Phys., 131(4):749–781, 2008.
On the uniqueness for the spatially homogeneous Boltzmann equation with a strong angular singularity [link]Paper  doi  bibtex   
@article{MR2398952,
	Author = {Fournier, Nicolas and Gu\'erin, H\'el\`ene},
	Doi = {10.1007/s10955-008-9511-5},
	Fjournal = {Journal of Statistical Physics},
	Issn = {0022-4715},
	Journal = {J. Stat. Phys.},
	Mrclass = {35F20 (35B30 82C40)},
	Mrnumber = {2398952},
	Mrreviewer = {Zhaohui Huo},
	Number = {4},
	Pages = {749--781},
	Title = {On the uniqueness for the spatially homogeneous {B}oltzmann equation with a strong angular singularity},
	Url = {https://doi.org/10.1007/s10955-008-9511-5},
	Volume = {131},
	Year = {2008},
	Bdsk-Url-1 = {https://doi.org/10.1007/s10955-008-9511-5}}
Downloads: 0